Alert archive / Texas / Flash Flood Warnings in 2010

Flash Flood Warning 8, NWS Lake Charles, LA

July 7, 2010Hardin County, Jefferson County, Texas

NWS Lake Charles, LA issued this flash flood warning at Jul 7, 2010, 11:08 AM CDT for Hardin County, Jefferson County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 7, 2010, 11:08 AM CDT (16:08 UTC)
Expired
Jul 7, 2010, 2:12 PM CDT
In force
3 hr
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Flood severity
None

Counties Hardin County, TX, Jefferson County, TX

The radar

The Lake Charles radar (KLCH), 91 km from the middle of the area, began a volume at 16:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 4.1 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2010-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2156 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2010-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2156 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
476 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
115 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

328 
WGUS54 KLCH 071608
FFWLCH
TXC199-245-072200-
/O.NEW.KLCH.FF.W.0008.100707T1608Z-100707T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1108 AM CDT WED JUL 7 2010

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN HARDIN COUNTY IN SOUTHEAST TEXAS...
  THIS INCLUDES THE CITY OF LUMBERTON...
  NORTH CENTRAL JEFFERSON COUNTY IN SOUTHEAST TEXAS...
  THIS INCLUDES THE CITY OF BEAUMONT...

* UNTIL 500 PM CDT

* AT 1055 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  VERY HEAVY RAINS LOCATED OVER BEAUMONT EXTENDING NORTH INTO        
  LUMBERTON. RADAR ESTIMATES AND GAUGE REPORTS INDICATE 3 TO 5       
  INCHES OF RAIN HAS FALLEN THIS MORNING IN AND AROUND BEAUMONT IN   
  THE PAST FEW HOURS. ADDITIONAL HEAVY RAINS OF 1 TO 3 INCHES ARE    
  EXPECTED INTO THIS AFTERNOON AND WILL PRODUCE ADDITIONAL FLOODING.

  

* SOME DRAINAGES THAT WILL BE PRONE TO FLOODING FROM THIS RAINFALL   
  ARE...WILLOW MARSH BAYOU. IN ADDITION STREETS IN NORTHERN BEAUMONT 
  WILL LIKELY BECOME IMPASSABLE FOR A TIME. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE AT
337-477-5285 EXTENSION 1.

LAT...LON 3033 9440 3033 9418 3015 9411 3013 9411
      3013 9410 3011 9409 3008 9409 3007 9407
      2995 9402 2992 9423

$$

BRAZZELL
1 follow-up statement
640 
WGUS74 KLCH 071912
FFSLCH

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
212 PM CDT WED JUL 7 2010

TXC199-245-071919-
/O.CAN.KLCH.FF.W.0008.000000T0000Z-100707T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HARDIN TX-JEFFERSON TX-
212 PM CDT WED JUL 7 2010

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTH CENTRAL
JEFFERSON AND SOUTHEASTERN HARDIN COUNTIES...

SCATTERED SHOWERS WILL CONTINUE TO MOVE ACROSS SOUTHEAST TEXAS 
THROUGH THE AFTERNOON HOURS...RAINFALL IS EXPECTED TO REMAIN BELOW
1/4 OF AN INCH PER HOUR. 

LAT...LON 3033 9440 3033 9418 3015 9411 3013 9411
      3013 9410 3011 9409 3008 9409 3007 9407
      2995 9402 2992 9423

$$

K. KUYPER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this flash flood warning went out at Jul 7, 10:07 AM CDT, 1 hour 1 minute earlier.

Area forecast discussion, Jul 7, 10:07 AM CDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1007 AM CDT WED JUL 7 2010

.UPDATE...ADDED BACK IN TO REMARKS THE ONGOING FLOOD WATCH FOR
EASTERN PORTIONS OF ACADIANA. ALSO A MARINE WEATHER STATEMENT HAS
BEEN ISSUED FOR THE POSSIBLILITY OF TROPICAL FUNNEL CLOUDS, WATER
SPOUTS, AND WINDS OF 30 KNOTS WITH GUSTS IN SQUALLS.

SWEENEY

&&

.PREV DISCUSSION... /ISSUED 945 AM CDT WED JUL 7 2010/

UPDATE...A VERY WELL DEVELOPED TROPICAL WAVE EAST OF CORPUS
CHRISTI AND SOUTH OF SABINE PASS HAS CONVECTION WRAPPED AROUND
THREE QUARTERS OF THE DISTURBANCE. MINOR COASTAL FLOODING IS
ONGOING AT COASTAL LOCATIONS SUCH AS CAMERON AROUND HIGH TIDE.
SINCE TIDES ARE GOING OUT...CANCELLED THE COASTAL FLOOD WATCH FOR
TODAY AND REPLACED IT WITH A COASTAL FLOOD ADVISORY. WE WILL
PROBABLY BE REISSUING THE COASTAL FLOOD WATCH FOR TONIGHT AS THE
TROPICAL WAVE CONTINUES TO SHOW SIGNS OF DEVELOPMENT.

NO OTHER CHANGES NEEDED TO THE ZONES. WILL REISSUE THE ZONES ONLY
FOR UPDATED COASTAL PRODUCTS AND REFRESHING THE WINDS.

SWEENEY

PREV DISCUSSION... /ISSUED 701 AM CDT WED JUL 7 2010/

UPDATE...DEEP TROPICAL MOISTURE WILL CONTINUE TO FLOW INTO THE
REGION BETWEEN HIGH PRESSURE OVER THE EASTERN CONUS AND AN
EASTERLY WAVE OVER THE WESTERN GULF. THIS WILL SET THE STAGE FOR
CONSIDERABLE SHOWER AND THUNDERSTORM ACTIVITY...OCCASIONAL MVFR
CEILINGS AND REDUCED VISIBILITY IN RAINS.

MARCOTTE

PREV DISCUSSION... /ISSUED 348 AM CDT WED JUL 7 2010/

SYNOPSIS...
A BROAD TROPICAL WAVE EXTENDING FROM THE SOUTHERN LOUISIANA COAST
TO THE WESTERN YUCATAN WILL MOVE TO THE WEST-NORTHWEST TODAY
THROUGH THURSDAY...WITH WAVE AXIS MOVING ALONG THE TEXAS AND
NORTHERN MEXICAN COAST THURSDAY AFTERNOON. GUIDANCE DOES SHOW SOME
POTENTIAL FOR A SURFACE LOW TO DEVELOP ALONG THE WAVE AXIS IN THE
SOUTHERN GULF...WITH GUIDANCE CLUSTERING ANY LOW MOVING ONSHORE
THE DEEP SOUTH TEXAS OR NORTHEAST OLD MEXICO COAST.

IMPACTS FOR THE FORECAST AREA WILL BE A CHANCE FOR SOME HEAVY
RAINFALL...SMALL CRAFT ADVISORY WINDS OVER THE COASTAL
WATERS...AND TIDES RUNNING ABOUT 1.5 TO 2 FEET ABOVE PREDICTED
LEVELS ALONG THE COAST WHICH MAY PRODUCE SOME MINOR COASTAL
FLOODING. VARIOUS HAZARDS HAVE ALREADY BEEN ISSUED BY PREVIOUS
SHIFTS AND SEE NO REASON TO CHANGE THESE AT THIS TIME. THESE
HAZARDOUS ARE AS FOLLOWS:

FLOOD WATCH TODAY FOR SOUTH CENTRAL AND EAST CENTRAL LOUISIANA...
A DECENT SWATCH OF HEAVY RAINFALL OCCURRED ON TUESDAY WITH AROUND
3 TO 7 INCHES FROM UPPER SAINT MARTIN PARISH THROUGH IBERIA PARISH
INTO NORTHERN SAINT MARY PARISH. WITH THE POTENTIAL FOR ADDITIONAL
1 TO 2 INCHES OF RAINFALL TODAY...WITH ISOLATED HIGHER
AMOUNTS...AND POOR DRAINAGE AS TIDES ALONG THE COAST REMAIN
HIGH...THESE AREAS WILL HAVE A CHANCE OF SEEING SOME FLOODING.
EVEN THOUGH HEAVY RAINFALL POTENTIAL EXISTS ACROSS THE REMAINDER OF
THE AREA...FLASH FLOOD GUIDANCE IS ON THE HIGH SIDE AS SIGNIFICANT
RAINFALL DID NOT OCCUR IN THESE AREAS OVER THE PAST COUPLE OF DAYS.

COASTAL FLOOD WATCH THROUGH THURSDAY EVENING ALONG THE ENTIRE COAST...
TIDES THIS MORNING ALONG THE LOUISIANA COAST ARE RUNNING BETWEEN
1.5 AND 2 FEET ABOVE PREDICTED LEVELS. THIS CREATING ACTUAL TIDE
LEVELS AROUND 3.5 FT MLLW. CAMERON SHERIFF REPORTED A LITTLE WATER
ON THE ROAD NEAR THE COURTHOUSE THIS MORNING DURING HIGH TIDE.
WITH THE EAST-SOUTHEAST WIND EXPECTED TO INCREASE TODAY AND LOWER
PRESSURE OVER THE GULF...TIDE LEVELS SHOULD REMAIN ELEVATED AS
TIDAL WATER PILING ALONG THE COAST CONTINUES. TIDE GUIDANCE SHOWS
ACTUAL TIDE LEVELS HIGHER ON WEDNESDAY NIGHT/EARLY THURSDAY
MORNING BETWEEN 3.5 AND 4.0 FT MLLW. THEREFORE...THERE WILL BE THE
POTENTIAL FOR SOME MINOR COASTAL FLOODING IN THE USUAL LOW SPOTS.

SMALL CRAFT ADVISORY ENTIRE COASTAL WATERS THROUGH THURSDAY...
PRETTY TIGHT PRESSURE GRADIENT ALONG THE WAVE HELPING TO CURRENTLY
PRODUCE SMALL CRAFT ADVISORY WINDS OVER THE EASTERN PORTIONS OF
THE COASTAL WATERS. THESE SCA WINDS WILL CONTINUE TO PROGRESS
EASTWARD TODAY WITH THE WAVE...WHICH WILL ALSO ALLOW SEAS TO BUILD TO
7 TO 9 FEET OFFSHORE. WINDS AND SEAS WILL GRADUALLY DECREASE LATE
THURSDAY INTO THURSDAY NIGHT AS THE WAVE MOVES ONSHORE AND AWAY
FROM THE COASTAL WATERS.

RUA

DISCUSSION...
LARGE TROPICAL CONNECTION EXTENDING FROM YUCATAN WILL CONTINUE TO
INCREASE TODAY AS A TROPICAL WAVE MOVES WEST-NORTHWEST ACROSS THE
GULF OF MEXICO. PRECIPITABLE WATER VALUES ARE EXPECTED TO INCREASE
TO BETWEEN 2.25 TO 2.5 INCHES TODAY WITH MEAN RH VALUES OVER 80
PERCENT. WITH THIS TROPICAL AIRMASS IN PLACE...CONVECTIVE
TEMPERATURES WILL BE ON THE LOW SIDE AND WILL NOT TAKE MUCH TO GET
SHOWERS AND THUNDERSTORMS GOING. RADAR ALREADY SHOWING A DECENT
COVERAGE OF NOCTURNAL SHOWERS OVER THE GULF. THEREFORE...NUMEROUS
SHOWERS AND THUNDERSTORMS SHOULD BE OCCURRING OFF AND ON TODAY.
THE MAIN CONCERN WITH THE ACTIVITY WILL BE THE POSSIBILITY OF
LOCALLY HEAVY RAINFALL. ACTIVITY SHOULD CONTINUE INTO THE EARLY
EVENING HOURS...WITH SOMEWHAT OF BREAK DURING THE LATE EVENING
BEFORE ACTIVITY...AS WITH A TROPICAL AIRMASS...REDEVELOPS DURING
THE LATE OVERNIGHT.

ON THURSDAY...THE WAVE AXIS...AND BEST TROPICAL MOISTURE WILL
SHIFT TO THE WEST...WITH SOUTHEAST TEXAS HAVING THE BEST CHANCE
FOR SHOWERS AND THUNDERSTORMS.

ON FRIDAY...THE TROPICAL WAVE WILL MOVE FURTHER INTO TEXAS AND
NORTHERN OLD MEXICO...WITH MID/UPPER LEVEL RIDGE BUILDING INTO THE
FORECAST AREA FROM THE NORTHEAST...AND THIS WILL HELP REDUCE THE
CHANCE FOR RAIN.

RAIN CHANCES LOOK TO BE IN THE SLIGHT CHANCE RANGE AT BEST OVER
THE WEEKEND AS MID/UPPER LEVEL RIDGE MOVES OVER THE FORECAST AREA.
THIS SHOULD ALSO HELP KEEP A FRONT FROM THE NORTHWEST FROM MAKING
IT INTO THE FORECAST AREA.

RUA

MARINE...
LATEST MSAS ANALYSIS AND MARINE OBSERVATIONS SHOW SMALL CRAFT
ADVISORY WINDS FROM SOUTH OF MARSH ISLAND AND POINTS TO THE EAST.
AS THE TROPICAL WAVE MOVES ACROSS THE GULF OF MEXICO...SMALL CRAFT
ADVISORY WINDS OF 20 TO 25 KNOTS SHOULD ALSO MOVE ACROSS THE
FORECAST AREA...WITH SEAS NEAR SHORE 3 TO 5 FEET AND OFFSHORE FROM
7 TO 9 FEET. THE EAST-SOUTHEAST WIND DIRECTION SHOULD PROVIDE THE
POTENTIAL FOR WATER PILING ALONG THE COAST WITH TIDES RUNNING 1.5
TO 2 FEET ABOVE ASTRONOMICAL PREDICTED LEVELS. THE GRADIENT
ASSOCIATED WITH THE WAVE SHOULD CONTINUE TONIGHT INTO
THURSDAY...THEN DIMINISH ON THURSDAY NIGHT AS THE WAVE MOVES
INLAND THE TEXAS AND NORTHERN OLD MEXICO COAST.

WEAK HIGH PRESSURE WILL THEN BUILD ACROSS THE NORTHERN GULF OF
MEXICO...WITH MAINLY LIGHT ONSHORE FLOW OVER THE WEEKEND.

RUA

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  86  77  91  77  92 /  70  50  50  30  30
KBPT  86  78  88  78  92 /  70  60  60  30  30
KAEX  87  76  92  74  94 /  70  40  40  20  20
KLFT  87  77  92  76  93 /  70  50  40  20  20

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING ZONES:
     ACADIA...AVOYELLES...EVANGELINE...IBERIA...LAFAYETTE...
     LOWER ST. MARTIN...ST. LANDRY...ST. MARY...UPPER ST.
     MARTIN...VERMILION.

     COASTAL FLOOD ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE
     FOLLOWING ZONES: CALCASIEU...CAMERON...IBERIA...LOWER ST.
     MARTIN...ST. MARY...VERMILION.

TX...COASTAL FLOOD ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE
     FOLLOWING ZONES: JEFFERSON...ORANGE.

GM...SMALL CRAFT ADVISORY UNTIL 7 AM CDT THURSDAY FOR THE FOLLOWING
     ZONES: COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO
     INTRACOASTAL CITY, LA OUT 20 NM...WATERS FROM LOWER
     ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM
     20 NM TO 60 NM.

     SMALL CRAFT ADVISORY UNTIL MIDNIGHT CDT THURSDAY NIGHT FOR THE
     FOLLOWING ZONES: COASTAL WATERS FROM CAMERON, LA TO HIGH
     ISLAND, TX OUT 20 NM...COASTAL WATERS FROM INTRACOASTAL
     CITY TO CAMERON, LA OUT 20 NM...WATERS FROM CAMERON, LA TO
     HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM...WATERS FROM
     INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM
     TO 60 NM.

&&
Hazardous weather outlook, Jul 7, 5:06 AM CDT, 6 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
506 AM CDT WED JUL 7 2010

LAZ027>033-041>045-051>055-TXZ180>182-201-215-216-081100-
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
CAMERON-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-TYLER-JASPER-
NEWTON-HARDIN-JEFFERSON-ORANGE-
506 AM CDT WED JUL 7 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST
CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT
A TROPICAL WAVE WILL MOVE ACROSS THE WESTERN GULF OF MEXICO
BRINGING PLENTY OF TROPICAL MOISTURE TO THE REGION AND HIGH TIDES
AT THE COAST.

NUMEROUS SHOWERS AND THUNDERSTORMS WILL BE LIKELY
DURING THE DAY WITH LOCALLY HEAVY RAINFALL. 1 TO 2 INCHES OF
RAINFALL WILL BE POSSIBLE WITH ISOLATED AMOUNTS OF 5 INCHES. DUE
TO SATURATED GROUNDS FROM RECENT HEAVY RAINFALL...A FLOOD WATCH
WILL BE IN EFFECT FOR PORTIONS OF EAST CENTRAL AND SOUTH CENTRAL
LOUISIANA FOR TODAY.

TIDES ALONG THE COAST WILL BE 1.5 TO 2 FEET ABOVE NORMAL
ASTRONOMICAL PREDICTED LEVELS WITH ACTUAL TIDE LEVELS BETWEEN 3.5
AND 4 FEET MLLW. THIS MAY PRODUCE SOME MINOR COASTAL FLOODING IN
THE USUAL SUSCEPTIBLE LOW SPOTS AND A COASTAL FLOOD WATCH IS IN
EFFECT FOR THE ENTIRE COAST LINE THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
THE TROPICAL WAVE WILL MOVE INTO THE LOWER TEXAS COAST DURING
THURSDAY. THE POTENTIAL FOR HEAVY RAINFALL SHOULD MOVE WEST OF THE
AREA AS THE WAVE MOVES AWAY FROM THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ430-432-435-450-452-455-470-472-475-081100-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY,
LA OUT 20 NM-
WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM
TO 60 NM-
WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA
EXTENDING FROM 20 NM TO 60 NM-
506 AM CDT WED JUL 7 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT
A TROPICAL WAVE WILL MOVE ACROSS THE WESTERN GULF OF MEXICO.
STRONG EAST TO SOUTHEAST WINDS WILL DEVELOP OVER THE COASTAL
WATERS WITH SUSTAINED WINDS OF 20 TO 25 KNOTS AND SEAS FROM 3 TO 6
FEET NEAR SHORE AND 6 TO 9 FEET OFFSHORE. NUMEROUS SHOWERS AND
THUNDERSTORMS WILL ALSO BE FOUND OVER THE COASTAL WATERS WITH
HEAVY RAINFALL REDUCING VISIBILITIES BELOW 1 NM.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
SMALL CRAFT ADVISORY CONDITIONS WILL CONTINUE ON THURSDAY BEFORE
LIGHT SOUTHERLY FLOW DEVELOPS ON FRIDAY AND PREVAILS INTO THE
WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

RUA

In the hours before

Local storm report, Jul 7, 9:27 AM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
927 AM CDT WED JUL 07 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0923 AM     HIGH ASTR TIDES  3 SW CAMERON            29.77N 93.34W
07/07/2010                   GMZ450             LA   C-MAN STATION

            3.75 FEET MLLW AT CALCASIEU PASS. THIS PRODUCED FLOODING
            ON MAIN STREET IN CAMERON.

&&

BRAZZELL

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 10:54 PM CDTCoastal Flood WatchLCH11 hr
Jul 7, 10:46 AM CDTCoastal Flood WarningLCH28 hr
Jul 7, 10:46 AM CDTCoastal Flood AdvisoryLCH8 hr

Nearby

Flash Flood Warnings in Texas, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.